| Model Number |
412.216S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that, during a removal of femoral neck system implants surgeon wanted to perform a total hip on this patient and needed to remove the hardware before they could proceed with that procedure.Patient achieved full healing with the previous fns implant and there were no issues relating to the previous procedure.No patient consequences have been reported.This report is for (1) 5.0mm ti locking scr slf-tpng w/t25 stardrive 44mm-sterile.This is report 4 of 4 for complaint (b)(4).